# SDR 95ZZZX1334

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N581SR
- Make and model: Skrsky S58JT
- Aircraft serial: 581539
- Engine: Pwa PT6T6
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Accumulator
- Part number: 3022660
- Condition: Leaking
- Location: Fuel
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POWER PLANT OPERATION, FUEL ACCUMULATOR STARTED TO LEAK FUEL FROM THE FRONT SEAM.  ACCUMULATOR WAS REPLACED AT THAT TIME.
